ANZIAM  J.  43 (2002), 397-408
Gevrey class regularity of the magnetohydrodynamics equations

Sangjeong Kim
  Korean Minjok Leadership Academy
  1334, Sosa, Anheung
  Hoengsung, Kangwon 225-823

In this article, we use the method of Foias and Temam to show that the strong solutions of the time-dependent magnetohydrodynamics equations in a periodic domain are analytic in time with values in a Gevrey class of functions. As immediate corollaries we find that the solutions are analytic in  H r-norms and that the solutions become smooth immediately after the initial time.
Download the article in PDF format (size 107 Kb)

TeXAdel Scientific Publishing ©  Australian MS